first shots of humira, insurance is sucky, and one question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 3/12/2008 12:53 PM (GMT -7)   
first it was such a hassel (sp). the doc specifically rx'ed syringes not pens because i have a latex allergy and around the needle is a latex ring. so i goto to pick it up, the pharmacy sticker says syringes so i take it home and open it. guess what, its pens. ugh!
so i take them back and tell them they gave me the wrong thing. first they fight me on it cause i opened it. i tell them firmly that it was their mistake and they WILL fix it. (this was unbelievably hard for me because i hate confrontation so much that i wont even ask someone to move in the grocery asile to get through with the scooter, anyhow back to the story) they took it to a pharmacist and they talked a lot and looked at me and brought it back over and said nowhere on this does it say latex. i explained that from my starter pack information book it said that that the needle ring thing and it clearly said there was dry rubber which , duh, equals latex. then they said even though the doc said syringes they assumed that i wanted pens becasue they dont have to be pre authorized by medicade and are automatically covered. i mean come on people! you ASSUME?? anyhow i didnt back down and they said they would do some calling around and i finally got my shots (whew).
so i took them yesterday. my mom is a nurse and she did the first two for me to show me how to do it. the first one she shot it in so fast i screamed and then she did it slower but not slow enough. then when it was my turn i did it reeeeeeeeal slow and it didnt hurt at all!
 
anyhow thank you for reading this novel. i do have one question, i feel a little fluish today. upset stomach, muscle aches weakness but nothing that it said in the packed to call the doc. i have no fever and this is the way i always felt after a remecaid infusion when it was working. does this happen to anyone else?
 
 
bunny
Crohn's Disease Diagnosed 12/24/03 and Bipolar, Migraines, Hypothyroid
Im 26 years old. Im on Humira!! yay!
I am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar, Wellbutrin and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and for migrianes i take topomax as well as inderal for my tremors. Pill time is defnintely snacktime!


mimik81
Regular Member


Date Joined Jan 2008
Total Posts : 88
   Posted 3/18/2008 7:18 PM (GMT -7)   
I felt very tired/achy/fluish and had horrible headaches after my first 4 and second 2 injections. I also got a rash on my back and face. I've been on it for about 2 1/2 months now, and I no longer experience those side effects. I do get tired here and there, but that's about it.

Good luck. It should get better for you.
Crohn's Diagnosed in 1996.
Currently on Humira - One syringe every other week.
Now in remission.
Have tried Prednisone, Pentasa, Flagyl, Cipro, and Imuran in the Past - they aren't effective now.
Hospitalized only once, but that was enough!


bunnypucker
Regular Member


Date Joined Dec 2003
Total Posts : 494
   Posted 3/19/2008 4:39 PM (GMT -7)   
thank you, i was hoping that it wasnt just me. i did check with the doc after i posted to be sure but i like to know other's experiences.
 
bunny
Crohn's Disease Diagnosed 12/24/03 and Bipolar, Migraines, Hypothyroid
Im 26 years old. Im on Humira!! yay!
I am on quite the cocktail for my BP however: Geodon, Lamictal, Celexa, Buspar, Wellbutrin and Klonopin.
Im also on lipitor for high cholesterol caused by a prior BP med. im on fentanyl patches for pain also, and i take some meds prn for my allergies, asthma, and for migrianes i take topomax as well as inderal for my tremors. Pill time is defnintely snacktime!


CrohnsDaddy
Regular Member


Date Joined Oct 2007
Total Posts : 235
   Posted 3/19/2008 9:35 PM (GMT -7)   
Bunny, grats on the Humira! : ) Yup, I had exactly the same symptoms as you did after the first dose. I got similar symptoms, though not as bad, after the second dose as well. Ever since then, I haven't had any of the flu type symptoms, but I have been getting *really* bad fatigue that lasts about three days after the shot.

Hope all goes well. : )
Just trying to be a "Regular Member".
 
Entocort 9 mg/day, Pentasa 4 gm/day, started Humira 1/22/08, started 100 mg of Azasan (Imuran) 2/20/08. I'm convinced that Prednisone is the root of all evil, and primarily responsible for global warming.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 12:54 AM (GMT -7)
There are a total of 2,735,199 posts in 301,283 threads.
View Active Threads


Who's Online
This forum has 151386 registered members. Please welcome our newest member, Kier.
180 Guest(s), 3 Registered Member(s) are currently online.  Details
THE HAPPY TURTLE, 142, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer